# SDR YENA2024041100507

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 1,281 hours, 202 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 115800045
- Part serial: 03230798
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'DURING FUELING LEFT HAND OUTER WING ( REFUEL VALVES ) (FAILED OPEN); REMOVE AND REPLACE LH REFUEL VALVE IAW AMM 28-25-51. OPS CHECK GOOD. NO LEAKS NOTED.  THIS CLEARS MDDR 544167. PLACARD REMOVED, MX-4 UPDATED, MCC NOTIFIED.
